ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2016 , Volume 36 , Issue 1

Select all articles

Export/Reference:

Statistical properties of diffeomorphisms with weak invariant manifolds
José F. Alves and Davide Azevedo
2016, 36(1): 1-41 doi: 10.3934/dcds.2016.36.1 +[Abstract](989) +[PDF](620.8KB)
The structure of dendrites constructed by pointwise P-expansive maps on the unit interval
Tatsuya Arai
2016, 36(1): 43-61 doi: 10.3934/dcds.2016.36.43 +[Abstract](696) +[PDF](836.0KB)
The general recombination equation in continuous time and its solution
Ellen Baake, Michael Baake and Majid Salamat
2016, 36(1): 63-95 doi: 10.3934/dcds.2016.36.63 +[Abstract](1118) +[PDF](581.9KB)
Invariance entropy of hyperbolic control sets
Adriano Da Silva and Christoph Kawan
2016, 36(1): 97-136 doi: 10.3934/dcds.2016.36.97 +[Abstract](1091) +[PDF](589.4KB)
Linearization of solution operators for state-dependent delay equations: A simple example
Odo Diekmann and Karolína Korvasová
2016, 36(1): 137-149 doi: 10.3934/dcds.2016.36.137 +[Abstract](940) +[PDF](369.8KB)
Stabilization in a chemotaxis model for tumor invasion
Kentarou Fujie, Akio Ito, Michael Winkler and Tomomi Yokota
2016, 36(1): 151-169 doi: 10.3934/dcds.2016.36.151 +[Abstract](1394) +[PDF](460.8KB)
Cyclicity of the origin in slow-fast codimension 3 saddle and elliptic bifurcations
Renato Huzak
2016, 36(1): 171-215 doi: 10.3934/dcds.2016.36.171 +[Abstract](1014) +[PDF](1832.4KB)
On the equivalent classification of three-dimensional competitive Atkinson/Allen models relative to the boundary fixed points
Jifa Jiang and Lei Niu
2016, 36(1): 217-244 doi: 10.3934/dcds.2016.36.217 +[Abstract](1026) +[PDF](118.9KB)
Holonomies and cohomology for cocycles over partially hyperbolic diffeomorphisms
Boris Kalinin and Victoria Sadovskaya
2016, 36(1): 245-259 doi: 10.3934/dcds.2016.36.245 +[Abstract](819) +[PDF](378.5KB)
Lipschitz continuity of free boundary in the continuous casting problem with divergence form elliptic equation
Aram L. Karakhanyan
2016, 36(1): 261-277 doi: 10.3934/dcds.2016.36.261 +[Abstract](862) +[PDF](502.8KB)
Bang-bang property of time optimal controls of semilinear parabolic equation
Karl Kunisch and Lijuan Wang
2016, 36(1): 279-302 doi: 10.3934/dcds.2016.36.279 +[Abstract](1052) +[PDF](470.8KB)
Ricci curvature type lower bounds for sub-Riemannian structures on Sasakian manifolds
Paul W. Y. Lee, Chengbo Li and Igor Zelenko
2016, 36(1): 303-321 doi: 10.3934/dcds.2016.36.303 +[Abstract](820) +[PDF](460.1KB)
Intermediate $\beta$-shifts of finite type
Bing Li, Tuomas Sahlsten and Tony Samuel
2016, 36(1): 323-344 doi: 10.3934/dcds.2016.36.323 +[Abstract](1060) +[PDF](621.0KB)
Polynomial and linearized normal forms for almost periodic differential systems
Weigu Li, Jaume Llibre and Hao Wu
2016, 36(1): 345-360 doi: 10.3934/dcds.2016.36.345 +[Abstract](1158) +[PDF](418.1KB)
Supercyclic translation $C_0$-semigroup on complex sectors
Yu-Xia Liang and Ze-Hua Zhou
2016, 36(1): 361-370 doi: 10.3934/dcds.2016.36.361 +[Abstract](1015) +[PDF](341.1KB)
Well-posedness for the 3D incompressible nematic liquid crystal system in the critical $L^p$ framework
Qiao Liu, Ting Zhang and Jihong Zhao
2016, 36(1): 371-402 doi: 10.3934/dcds.2016.36.371 +[Abstract](993) +[PDF](606.3KB)
On the Markov-Dyck shifts of vertex type
Kengo Matsumoto
2016, 36(1): 403-422 doi: 10.3934/dcds.2016.36.403 +[Abstract](839) +[PDF](445.8KB)
Dichotomy spectra of triangular equations
Christian Pötzsche
2016, 36(1): 423-450 doi: 10.3934/dcds.2016.36.423 +[Abstract](967) +[PDF](614.9KB)
Eliminating restrictions of time-delayed feedback control using equivariance
Isabelle Schneider and Matthias Bosewitz
2016, 36(1): 451-467 doi: 10.3934/dcds.2016.36.451 +[Abstract](835) +[PDF](807.9KB)
Center specification property and entropy for partially hyperbolic diffeomorphisms
Lin Wang and Yujun Zhu
2016, 36(1): 469-479 doi: 10.3934/dcds.2016.36.469 +[Abstract](1026) +[PDF](383.3KB)
Weak error estimates of the exponential Euler scheme for semi-linear SPDEs without Malliavin calculus
Xiaojie Wang
2016, 36(1): 481-497 doi: 10.3934/dcds.2016.36.481 +[Abstract](1024) +[PDF](478.3KB)
Radial sign-changing solution for fractional Schrödinger equation
Zhengping Wang and Huan-Song Zhou
2016, 36(1): 499-508 doi: 10.3934/dcds.2016.36.499 +[Abstract](1286) +[PDF](386.5KB)
Behavior $0$ nonsingular Morse Smale flows on $S^3$
Bin Yu
2016, 36(1): 509-540 doi: 10.3934/dcds.2016.36.509 +[Abstract](1139) +[PDF](409.6KB)
Dynnikov and train track transition matrices of pseudo-Anosov braids
S. Öykü Yurttaş
2016, 36(1): 541-570 doi: 10.3934/dcds.2016.36.541 +[Abstract](767) +[PDF](487.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]